Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can Unani medicines affect Allopathy medication ?

Sir, I have been taking Allopathy medicines for diabetes since last 5 years. I am on Volix 0.3 before break fast, [Janumet half tablet 1000/50 mg, Telma 40H] after breakfast and take rantac 150 before dinner and cipatyn 500mg and stalopalm half tablet after dinner. I am 47 years of age now. I am having frequent bowel movement since last 5 years and the reason which many doctors have told me was that this is due Metformin. i go 4 times in morning and 1 time in the night. 3 years back I had a fistula operation and now the problem is even more worse. A month back I met a unnani doctor and started taking medicines for diabetes, BP and bowel problem. Now my sugar has increased and urination has increased and many times in night I wake up for urination. I also have started getting itching and rashes in the private areas. Now I am not clear, can you please suggest.
Asked On : Wed, 28 Dec 2011
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
First important thing I would like to inform you is that there are no treatment for diabetes in the Unani medicine or Ayurveda. They can just at most supplement the main drug therapy and that too under observation. They claim to treat many diseases completely but there is nothing like that.

So I request you to kindly start your treatment from some doctor for your diabetes as fast as possible before it is too much deteriorated. Another important thing to understand regarding diabetes is that this is a life long disease and you have to take the medication and regular diet accordingly to keep it under control. If you maintain it properly you life will be normal. So start the diabetic medication and take that regularly.
As far as the problems associated with the medication is there you can talk to you doctor to change the medications which suits you the best. There are many different types of medication available for the diabetes and the drugs which suits you most can be selected and you can stick with that. Apart from medication you have to take care of your diet also.
Thanks and take care.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor